Chin. Phys. B
中国物理B  2015, Vol. 24 Issue (5): 050204    DOI: 10.1088/1674-1056/24/5/050204
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Effects of two types of noise and switching on the asymptotic dynamics of an epidemic model
徐伟a, 王喜英a, 刘新芝b
a Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China;
b Department of Applied Mathematics, University of Waterloo, Waterloo, Ontario N2L 3G1, Canada
Effects of two types of noise and switching on the asymptotic dynamics of an epidemic model
Xu Weia, Wang Xi-Yinga, Liu Xin-Zhib
a Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China;
b Department of Applied Mathematics, University of Waterloo, Waterloo, Ontario N2L 3G1, Canada

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn